# SDR DALA2016072805620

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cusp Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CUSP WEB ANGLE IN BOTH FWD AND AFT LOWER CORNERS OF GALLEY SERVICE DOOR.  REPAIRED THE ANGLE IAW SRM 53-00-55 REPAIR 3.
